# SDR V0XD20170515005

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670319133
- Condition: Cracked
- Location: Door Cam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER AFT CAM FITTING IS CRACKED.  REMOVED AND REPLACED AFT UPPER PAX DOOR CAM FITTING IAW SRM 51-42-21, AND 51-25-16.
